MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-SPR-B0
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient stopped wearing their device a year ago as they stated it never really worked for them.Attempts were made to change the transmitter assembly programs without success.However, they reported pain and feeling a shocking sensation without wearing the device.The patient would like an explant procedure although a date has not been scheduled.The transmitter assemblies were discarded and are not available for investigation.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, x-rays were performed which confirmed migration.However, the cause of the migration is unknown.The stimulator is used to treat pain.The cause of the reported issue is due to migration.However, the investigation findings do not lead to a clear conclusion about the cause of the migration.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19774737
Report Number3010676138-2024-00133
Device Sequence Number20861948
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)221001(01)00818225020495(17)220901(21)2B12202-102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2022
Device Model NumberSTQ4-RCV-A0, STQ4-SPR-B0
Device Lot NumberSWO201008A, SWO200929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSMITTER SN: (B)(6) LN: 00366-S; TRANSMITTER SN: (B)(6) LN: 00378-S
Patient SexMale